# SDR AALA201710049018

- Difficulty date: October 1, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 59,046 hours, 14,576 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY DOOR WILL NOT CLOSE.  ADJUSTED DOOR GUIDE ARM AND DOOR STOPS IAW AMM 52-11-00.  LEAK AND OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
